MAUDE Adverse Event Report: BOLTON MEDICAL, INC. RELAY PRO NBS THORACIC STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC

BOLTON MEDICAL, INC. RELAY PRO NBS THORACIC STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC
Catalog Number 28-N4-46-209-46U
Medical Device Problem Codes Material Invagination (1336); Material Deformation (2976); No Apparent Adverse Event (3189); Device Endoleak (4074)
Health Effect - Clinical Codes No Clinical Signs, Symptoms or Conditions (4582); Clinical Endoleak (4843)
Date of Event 08/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Bolton medical, inc.(d/b/a terumo aortic), herein known as the "company", is submitting this report pursuant to 21 cfr part 803, has made reasonable efforts to obtain complete information, and has provided as much as is available to the company as of the submission date of this report.This report is based on information obtained by the company, which may not have been able to fully investigate or verify prior to the date the report was required by the regulations.Any required fields that are unpopulated are blank because the information is currently unknown, unavailable, or not applicable.This report does not constitute an admission or a conclusion by anyone that the device caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the certain regulations, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
"endoleak / infolding of the stent graft: stent-graft implantation was performed to treat an aortic aneurysm.The relay pro stent-graft concerned was stacked with another relay pro stent-graft (28-n4-42-159-42u).The procedure was completed without any endoleak.However, a postoperative ct scan revealed an endoleak and infolding of the peripheral end of the relay pro stent-graft concerned that was implanted as a central device.No additional treatment has been performed, but implanting another stent-graft to reinforce the implanted stent-grafts is being considered.Since there is a possibility that the remaining endoleak in the lesser curvature is an endoleak type 3a, resulting from the infolding, additional treatment is being considered while monitoring transition of the aneurysm diameter.Operation type: stent-graft implantation.Ancillary device used: 28-n4-42-159-42u.No blood loss.No image available due to hospital policy.Pre-case plan available: see the attached schema.Additional information will be obtained upon request.((b)(4))".Patient outcome: "the patient has not experienced any health issues thus far, but additional treatment is being considered.".
 
Additional Manufacturer Narrative
 
Event or Problem Description
"endoleak / infolding of the stent graft: stent-graft implantation was performed to treat an aortic aneurysm.The relay pro stent-graft concerned was stacked with another relay pro stent-graft (28-n4-42-159-42u).The procedure was completed without any endoleak.However, a postoperative ct scan revealed an endoleak and infolding of the peripheral end of the relay pro stent-graft concerned that was implanted as a central device.No additional treatment has been performed, but implanting another stent-graft to reinforce the implanted stent-grafts is being considered.Since there is a possibility that the remaining endoleak in the lesser curvature is an endoleak type 3a, resulting from the infolding, additional treatment is being considered while monitoring transition of the aneurysm diameter.Operation type: stent-graft implantation ancillary device used: 28-n4-42-159-42u no blood loss no image available due to hospital policy pre-case plan available: see the attached schema additional information will be obtained upon request (tc#bm250802376)" patient outcome: "the patient has not experienced any health issues thus far, but additional treatment is being considered.".

Brand Name
RELAY PRO NBS THORACIC STENT-GRAFT SYSTEM
Common Device Name
STENT, ENDOVASCULAR GRAFT, AORTIC
Manufacturer (Section D)
BOLTON MEDICAL, INC.
799 international parkway
sunrise FL 33325
Manufacturer Contact
manuel benitez
799 international parkway
sunrise, FL 33325
9548389699
MDR Report Key23142466
Report Number2247858-2025-00242
Device Sequence Number21289915
Product Code MIH
UDI-Device Identifier00843576150799
UDI-Public00843576150799
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P200045
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number28-N4-46-209-46U
Device Lot Number2506050509
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2025
Supplement Date Received by Manufacturer08/27/2025
Initial Report FDA Received Date09/25/2025
Supplement Report FDA Received Date01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age81 YR
Patient SexMale